# SDR CALA2020122101403

- Difficulty date: December 21, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 14,416 hours, 1,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON G5 LT AFT, G9 LT FWD, G9 RT AFT AND G5 RT AFT FOUND CRACKED.   THE EMERGENCY LIGHT ON G5 LT AFT, G9 LT FWD, G9 RT AFT AND G5 RT AFT HAD BEEN REPLACED.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS ''SATIS'', REF TO AMM 33-51-06-00A-720A REV 143.
